# SDR AALA980701

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH ARROWS AT R4 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH ARROW LIGHT STRIP AT R4 DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
